Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 20, Issue 2, Pages 409-411
http://dx.doi.org/10.1155/S0161171297000549

Two elementary commutativity theorems for generalized boolean rings

Department of Mathematics, M.D. University, P.G. Regional Centre, Rewari, Haryana, India

Received 9 September 1991; Revised 17 April 1992

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Vishnu Gupta, “Two elementary commutativity theorems for generalized boolean rings,” International Journal of Mathematics and Mathematical Sciences, vol. 20, no. 2, pp. 409-411, 1997. https://doi.org/10.1155/S0161171297000549.